# SDR 07FDEA04656

- Difficulty date: October 21, 2007
- Submitted: October 22, 2007
- Operation: Air carrier
- Aircraft: N402FE
- Make and model: Airbus A310-203
- Aircraft serial: 201
- Aircraft time: 34,264 hours, 29,893 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: A53070037201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE CRACK INDICATION IN FR43A LOWER HOLE AT APPROX 12 O'CLOCK AND 6   O'CLOCK IN FRAME FITTING ONLY REMOVED LOWER FRAME FITTING AT FR 43A, THAT IS CRACKED.  INSTALLED NEW FITTING IAW A31 SRM 51-40-21 PG 24 AND 51-40-40 PG 17.
